sdwellington (sdwellington) wrote in vaginapagina,
sdwellington
sdwellington
vaginapagina

Hey superstars!

I've been taking HBC for a few months, and haven't missed any pills. On Thursday I took a diflucan pill for a yeast infection. The package states that it MAY cause a decrease in HBC effectiveness, and I can't really find anymore information on it that goes into more detail about the risks of that happening. On Friday I had sex and the condom broke, so there was come inside me. I got Plan B Saturday morning and took the first pill then. I took the second pill last night, but threw up a little bit after, and I couldn't tell if I had thrown up the pill or not.


Do you think I should get plan b again (i would rather not, since it's expensive)? or is there any site that i could look at that has more concrete information about the interaction between diflucan and birth control (i'm taking reclipsen)?

thank you so much!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments